MathSciNet Relay Station
MathSciNet bibliographic data
MR1885033 (2003a:42019) 42B25
Boussejra, A.; Sami, H. Characterization of the $L\sp p$-range of the Poisson transform in hyperbolic spaces $B({\Bbb F}\sp n)$. J. Lie Theory 12 (2002), no. 1, 1–14.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement